# SDR UIEA2020092952071

- Difficulty date: September 25, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,298 hours, 18,221 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3987505
- Part serial: 1441
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT TEMP PACK EICAS.  ISSUED MDDR 134974, IAW DDG 21-51-03-01, CAT C, EXPIRES 05/OCT/20.  NO MX ACTION REQUIRED.  PLACARDS INSTALLED.  PERFORMED BITE OF RT PACK TEMP CONTROLLER, IAW FIM 21-51 FT803.  FAULTED RT PACK CONTROL VALVE.   REMOVED AND REPLACED RT PACK TEMP CONTROL VALVE, IAW AMM 21-51-12.  OPS CHECK GOOD, NO FAULTS NOTED.  THIS CLEARS DMI 134974, MCC NOTIFIED.  PLACARD REMOVED.  DISPATCH- CW @ 1853Z.
